# SDR UIEA2018071701497

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,766 hours, 11,536 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SENSITIVITY IN "CALIBRATED" MODE PAINTS UNUSABLE AND WEAK RETURNS AND REQUIRES USE OF MANUAL GAIN ONE UNIT LESS THAN "MAX" FOR RELIABLE DISPLAY. BOTH LT AND RT SYSTEMS. PERFORMED WEATHER RADAR SYSTEM BITE CHECK IAW FIM 34-43 FT 805 NO FAULTS - RADAR OPS OK.
